AIMS Mathematics, 2020, 5(1): 259-272. doi: 10.3934/math.2020017

Research article

Export file:


  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text


  • Citation Only
  • Citation and Abstract

Caputo-Hadamard fractional differential equation with three-point boundary conditions in Banach spaces

1 Laboratory of Mathematics and Applied Sciences University of Ghardaia, 47000, Algeria
2 Faculty of Sciences and Technology, Saad Dahlab University, Blida, Algeria

We introduce a more general class of fractional-order boundary value problems involving the Caputo-Hadamard fractional derivative. Existence results for the given problem are established by applying the Mönch’s fixed point theorem and the technique of measures of noncompactness. an example is given to illustrate our results. The boundary conditions introduced in this work are of quite general nature and reduce to many special cases by fixing the parameters involved in the conditions.
  Article Metrics
Download full text in PDF

Export Citation

Article outline

Copyright © AIMS Press All Rights Reserved